MathSciNet Relay Station
MathSciNet bibliographic data
MR236517 35.46
Higuchi, Yoshiki A priori estimates and existence theorem on elliptic boundary value problems for unbounded domains. Osaka J. Math. 5 1968 103–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement